I've been taking Entresto at 24/26 mg dosage for a little over a month. The last several days I get ringing in my ears around dinnertime and it continues through the night until I go to sleep. I don't see that condition listed as a side effect and wondered if others experienced it, or if it was being caused by something else.
No responses have yet been posted. Add your response to this question.
- Entresto Information for Consumers
- Entresto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Entresto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 29 Mar 2011 • 1 answer
Posted 28 Oct 2011 • 1 answer
Posted 11 Dec 2014 • 1 answer
Posted 22 Feb 2016 • 0 answers